Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2015, Vol. 24 Issue (8): 080202    DOI: 10.1088/1674-1056/24/8/080202
GENERAL Current Issue| Next Issue| Archive| Adv Search |
New solutions from nonlocal symmetry of the generalized fifth order KdV equation
Liu Xi-Zhong, Yu Jun, Ren Bo
Institute of Nonlinear Science, Shaoxing University, Shaoxing 312000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: